Carleson's theorem

Research output: Chapter in Book/Report/Conference proceedingChapter

Original languageEnglish (US)
Title of host publicationThe Princeton Companion to Mathematics
PublisherPrinceton University Press
Pages686-687
Number of pages2
ISBN (Electronic)9781400830398
ISBN (Print)9780691118802
StatePublished - Jul 18 2010

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Carleson's theorem'. Together they form a unique fingerprint.

  • Cite this

    Fefferman, C. L. (2010). Carleson's theorem. In The Princeton Companion to Mathematics (pp. 686-687). Princeton University Press.